English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19106643      Online Users : 339
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15006

Title: Prime Lie Rings of Derivations of Commutative Rings II
Authors: Lee, Pjek-Hwee;Liu, Cheng-Kai
Contributors: 數學系
Keywords: δ-Prime;D-Prime;Derivation;Lie ring;Prime
Date: 2007-05
Issue Date: 2013-01-07T01:43:34Z
Publisher: Taylor & Francis Group
Abstract: Let R be a 2-torsionfree commutative ring, and D a Lie subring and an R-submodule of Der(R) such that R is D-prime. Then any ideal of the Lie ring D is itself a prime Lie ring.
Relation: Communications in Algebra, 35(4): 1205-1213
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML364View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback